PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 111 | 3 | 207-222
Tytuł artykułu

Every separable Banach space has a bounded strong norming biorthogonal sequence which is also a Steinitz basis

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Every separable, infinite-dimensional Banach space X has a biorthogonal sequence ${z_n, z*_n}$, with $span{z*_n}$ norming on X and ${∥z_n∥ + ∥z*_n∥}$ bounded, so that, for every x in X and x* in X*, there exists a permutation {π(n)} of {n} so that
$x ∈ \overline{conv} {finite subseries of ∑_{n=1}^{∞} z*_n(x)z_n} and x*_n(x) = ∑_{n=1}^∞ z*_{π(n)}(x)x*(z_{π(n)})$.
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
111
Numer
3
Strony
207-222
Opis fizyczny
Daty
wydano
1994
otrzymano
1990-12-01
poprawiono
1991-12-06
poprawiono
1992-12-23
poprawiono
1993-06-30
Twórcy
  • Dipartimento di Matematica del Politecnico, Piazza Leonardo da Vinci, 32 20133 Milano, Italy
Bibliografia
  • [1] S. Banach, Théorie des opérations linéaires, Chelsea, New York, 1932.
  • [2] W. J. Davis and W. B. Johnson, On the existence of fundamental and total bounded biorthogonal systems in Banach spaces, Studia Math. 45 (1973), 173-179.
  • [3] W. J. Davis and I. Singer, Boundedly complete M-bases and complemented subspaces in Banach spaces, Trans. Amer. Math. Soc. 175 (1973), 187-194.
  • [4] A. Dvoretzky, Some results on convex bodies and Banach spaces, in: Proc. Internat. Sympos. on Linear Spaces, Jerusalem Academic Press, 1961, 123-160.
  • [5] P. Enflo, A counterexample to the approximation problem in Banach spaces, Acta Math. 130 (1973), 309-317.
  • [6] V. P. Fonf, Operator bases and generalized summation bases, Dokl. Akad. Nauk Ukrain. SSR Ser. A 1986 (11), 16-18 (in Russian).
  • [7] V. I. Gurarii and M. I. Kadec, On permutations of biorthogonal decompositions, Istituto Lombardo, 1991.
  • [8] E. Indurain and P. Terenzi, A characterization of basis sequences in Banach spaces, Rend. Accad. dei XL 18 (1986), 207-212.
  • [9] M. I. Kadec, Nonlinear operator bases in a Banach space, Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. 2 (1966), 128-130 (in Russian).
  • [10] M. I. Kadec and A. Pełczyński, Basic sequences, biorthogonal systems and norming sets in Banach and Fréchet spaces, Studia Math. 25 (1965), 297-323 (in Russian).
  • [11] G. W. Mackey, Note on a theorem of Murray, Bull. Amer. Math. Soc. 52 (1946), 322-325.
  • [12] P. Mankiewicz and N. J. Nielsen, A superreflexive Banach space with a finite dimensional decomposition so that no large subspace has a basis, Odense University Preprints, 1989.
  • [13] A. Markushevich, Sur les bases (au sens large) dans les espaces linéaires, Dokl. Akad. Nauk SSSR 41 (1943), 227-229.
  • [14] A. M. Olevskiĭ, Fourier series of continuous functions with respect to bounded orthonormal systems, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 387-432.
  • [15] R. I. Ovsepian and A. Pełczyński, On the existence of a fundamental total and bounded biorthogonal sequence in every separable Banach space, and related constructions of uniformly bounded orthonormal systems in $L^2$, Studia Math. 54 (1975), 149-159.
  • [16] A. Pełczyński, All separable Banach space admit for every ε > 0 fundamental total and bounded by 1 + ε biorthogonal sequences, ibid. 55 (1976), 295-304.
  • [17] A. Plans and A. Reyes, On the geometry of sequences in Banach spaces, Arch. Math. (Basel) 40 (1983), 452-458.
  • [18] W. H. Ruckle, Representation and series summability of complete biorthogonal sequences, Pacific J. Math. 34 (1970), 511-528.
  • [19] W. H. Ruckle, On the classification of biorthogonal sequences, Canad. J. Math. 26 (1974), 721-733.
  • [20] I. Singer, Bases in Banach Spaces II, Springer, 1981.
  • [21] S. Szarek, A Banach space without a basis which has the bounded approximation property, Acta Math. 159 (1987), 81-98.
  • [22] P. Terenzi, Representation of the space spanned by a sequence in a Banach space, Arch. Math. (Basel) 43 (1984), 448-459.
  • [23] P. Terenzi, On the theory of fundamental norming bounded biorthogonal systems in Banach spaces, Trans. Amer. Math. Soc. 299 (1987), 497-511.
  • [24] P. Terenzi, On the properties of the strong M-bases in Banach spaces, Sem. Mat. Garcia de Galdeano, Zaragoza, 1987.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv111i3p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.